Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Rank-level duality for conformal blocks of the linear group

Author: Rémy Oudompheng
Journal: J. Algebraic Geom. 20 (2011), 559-597
Published electronically: December 16, 2010
MathSciNet review: 2786666
Full-text PDF

Abstract | References | Additional Information

Abstract: We generalise the rank-level duality (also known as strange duality) proved by P. Belkale [J. Amer. Math. Soc. 21 (2008), no. 1, 235–258] for generic curves and A. Marian and D. Oprea [Invent. Math. 168 (2007), no. 2, 225–247] for every smooth curve to the case of spaces of conformal blocks related to moduli spaces of parabolic bundles on a smooth pointed projective curve.

References [Enhancements On Off] (What's this?)


Additional Information

Rémy Oudompheng
Affiliation: Laboratoire J.-A. Dieudonné, UMR CNRS 6621, Université de Nice-Sophia- Antipolis, Parc Valrose, 06108 NICE Cedex 2, France

Received by editor(s): November 5, 2008
Received by editor(s) in revised form: January 29, 2009
Published electronically: December 16, 2010